MAUDE Adverse Event Report: Alphatec Spine, Inc. Invictus Spinal Fixation System; SCREWDRIVER

Alphatec Spine, Inc. Invictus Spinal Fixation System; SCREWDRIVER
Model Number 17830
Medical Device Problem Codes Break (1069); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/10/2026
Type of Reportable Event Malfunction

Brand Name
Invictus Spinal Fixation System
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
Alphatec Spine, Inc.
1950 camino vida roble
carlsbad CA 92008
Manufacturer (Section G)
Alphatec Spine, Inc.
1950 camino vida roble
carlsbad CA 92008
Manufacturer Contact
michael hendrickson
1950 camino vida roble
carlsbad, CA 92008
+1(760)356-6777
MDR Report Key50676522
Report Number2027467-2026-00169
Device Sequence Number10423480
Product Code HXX
UDI-Device Identifier00190376419121
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number17830
Device Catalogue Number17830
Device Lot NumberTU00345
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/14/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2026
Initial Report FDA Received Date09/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/01/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age15 YR
Patient SexMale